# SDR 98FDEA00083

- Difficulty date: February 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145FE
- Make and model: Boeing 727-27C
- Aircraft serial: 19109
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 652353533
- Condition: Cracked
- Location: Bs 460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0832 035, AFTER ACCESSING SKIN ON NR 0648, FOUND STRINGER 6 LT TO BE CRACKED AROUND A FASTENER HOLE AT BS 460.  REMOVED AND REPLACED LT STRINGER NR 6 SECTION, BS 450-490 IAW FED-EX SRM 53-10-3.
